CSN Login
Members Online: 14

You are here

Rash after chemo

JenniferO
Posts: 12
Joined: Aug 2011

Has anyone gotten a skin irritation or rash after chemo? I just finished my last round of taxotere and cytoxan (woohoo!) but seem to have developed a little rash on my back. Any ideas?

tgf's picture
tgf
Posts: 955
Joined: Mar 2009

I got a rash on my back too ... right after starting taxol. I also had a very red, burning, itching rash on the tops of both hands. My Onc. sent me to a dermatologist who gave me some cream/salve that cleared it all up in no time. I also had a slight rash on my bald head and she prescribed some sort of foamy stuff in a can to rub on there a couple of times a day. Everything worked and never got the rashes back.

Good luck.

hugs.
teena

JenniferO
Posts: 12
Joined: Aug 2011

Thanks for the feedback! I will check with my oncologist to make sure it is related to the chemo - just wanted to know if I was alone in this. Thanks so much!

JenniferO
Posts: 12
Joined: Aug 2011

Thanks for the feedback! I will check with my oncologist to make sure it is related to the chemo - just wanted to know if I was alone in this. Thanks so much!

jnl's picture
jnl
Posts: 3873
Joined: May 2009

JenniferO, I didn't take chemo, but, wanted to wish you good luck in finding something to clear up your rash. Wish I could help you :(

Hugs, Leeza

jnl's picture
jnl
Posts: 3873
Joined: May 2009

JenniferO, I didn't take chemo, but, wanted to wish you good luck in finding something to clear up your rash. Wish I could help you :(

Hugs, Leeza

Subscribe to Comments for "Rash after chemo"